# SDR P5CA2019070500144

- Difficulty date: July 5, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 80,394 hours, 20,978 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3987865
- Part serial: 3956
- Condition: Faulty
- Location: Cabin Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD CABIN TEMP EICAS MESSAGE APPEARED DURING CRUISE ( UPON INSPECTION FOUND INOP LIGHT ILLUMINATED T/S PER FIM 21-60 FT 806 BITE CHECK ZONE TEMP CONTROLLER. FOUND FWD CABIN ZONE TRIM AIR VALVE LIGHT ON. ITEM TRANSFERRED TO MDDR 114274 PER DDG 21-61-04-02 CAT "C"   R/R TRIM AIR VALVE IAW AMM  )
